Annali di Matematica Pura ed Applicata

, Volume 1, Issue 1, pp 83–90 | Cite as

Sulle soluzioni non analitiche dell'equazione funzionalef(x2)-[f(x)]2=kx e su quelle analitiche dell'equazionef(xα)=λ[f(x)]b

  • Giulio Andreoli
Article
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    Cfr.Boll. Unione Mat. Ital., anno I, n.i 2–3, dicembre 1922, pag. 94.Google Scholar
  2. (2).
    Cfr.American Math. Montly, 1922.Google Scholar

Copyright information

© Swets & Zeitlinger B. V. 1924

Authors and Affiliations

  • Giulio Andreoli

There are no affiliations available

Personalised recommendations